MathSciNet Relay Station
MathSciNet bibliographic data
MR2444195 (2009h:47119) 47J20 (47J25 49J40 65K10)
Xia, Fu-Quan; Huang, Nan-Jing Algorithm for solving a new class of general mixed variational inequalities in Banach spaces. J. Comput. Appl. Math. 220 (2008), no. 1-2, 632–642.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement